# SDR SWIA972447

- Difficulty date: March 6, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N298SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120328
- Aircraft time: 10,765 hours, 15,836 cycles
- Engine: Pwa PW118B
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Seal
- Condition: Unsecure
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE FROM BOI CLIMBING THROUGH 20,000 FEET LOST PRESSURIZATION.  FLIGHT ATTENDANT HEARD LOUD NOISE COMING FROM CARGO AREA.  RETURNED TO BOI.  FOUND CARGO DOOR SEAL NOT SECURED.  INSTALLED SEAL IAW MM 52-30-01.  PRESSURIZATION CHECK OK.  OK FOR SERVICE.
